# SDR 07FDEA00997

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FUSELAGE UPPER SKIN PANEL C78-85, P4RH AND P7 LT REPAIR WAS PERFORMED BY REWORK IN SMOOTH CONTOUR AND FLAP PEENING IAW EA 6-5319-106398 AND RAS/DAHAM/4021681/2006 ISS. B
